@article{1103859106,
author = {Cassandro, M. and Gallavotti, G. and Lebowitz, J. L. and Monroe, J. L.},
title = {Existence and uniqueness of equilibrium states for some spin and continuum systems},
journal = {Comm. Math. Phys.},
volume = {29},
number = {1},
year = {1973},
pages = { 153-165},
language = {en},
url = {http://dml.mathdoc.fr/item/1103859106}
}
Cassandro, M.; Gallavotti, G.; Lebowitz, J. L.; Monroe, J. L. Existence and uniqueness of equilibrium states for some spin and continuum systems. Comm. Math. Phys., Tome 29 (1973) no. 1, pp. 153-165. http://gdmltest.u-ga.fr/item/1103859106/